Small Hankel Operators on the Dirichlet-Type Spaces on the Unit Ball of Cn

Authors: Hu, Peng1; Zhang, Wen2

Source: Acta Mathematica Sinica, Volume 20, Number 2, March 2004 , pp. 261-272(12)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper the small Hankel operators on the Dirichlet-type spaces on the unit ball of Cn are considered. A similar result to that of the one-dimensional setting is given, which characterizes the boundedness of the small Hankel operators on .

Keywords: 30G30; 32A37; 46E20; Dirichlet Type Space; Hankel Operator; p-Carleson Measure

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10114-003-0253-7

Affiliations: 1: Department of Mathematics, Normal College of Shenzhen University, Shenzhen, 518060, P. R. China, Email: hu_pengyan@163.net 2: Department of Mathematics, Normal College of Shenzhen University, Shenzhen, 518060, P. R. China,

Publication date: March 1, 2004

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page